Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Weight gain and Lexapro/Cipralex... jms600

Posted by Phillipa on September 4, 2010, at 17:19:14

In reply to Weight gain and Lexapro/Cipralex..., posted by jms600 on September 4, 2010, at 16:40:49

Lyrica is known to possibly cause weight gain. Didn't gain an ounce when taking lexapro. Phillipa

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:961294
URL: http://www.dr-bob.org/babble/20100829/msgs/961300.html